Sleepiness and sleeplessness are both listed common side-effects of Fentanyl.
For more information on side effects of Fentanyl see:
I see that this is from some time ago. Am wondering how you are doing . Are you still using the patch? Yes, that can be one of the side effects, but if you still have some insomnia, consider talking to your doctor about a sleep test .After my test,I was prescribed a CPAP unit which has been a great help with sleep, and even helps a little with the fibromyalgia and back pain .I haven't had the unit too long, but have been told that with consistant use, after some time, it might even help with an increase in energy. Oh, that would be wonderful!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2011 • 5 answers
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
Posted 25 Dec 2012 • 9 answers
Posted 17 Oct 2013 • 6 answers
Posted 3 Jul 2014 • 2 answers
Posted 8 Nov 2014 • 3 answers